Anonymous
Post count: 93172

Hi there,Reading your message really spoke to my heart…I’m new to this BBoard so I don’t know what your complications are, but it does sound as if you’re not getting adequate nutrition. If nausea is the main reason you can’t eat, I would think IVs may help short term.If lack of appetite is the concern, you need to get nutrients somehow. Drinking Ensure is a quick temporary fix–at least it’s done and over with and you don’t have to down a whole meal with all that chewing.Are you by chance taking Tapazol? When I was first diagnosed with GD in ’94 my doctor prescribed Tapazol to get my Graves under control. I got weak, very feverish, and felt queasy. I was even worse off than I wasbefore the Tapazol! Finally the doctor determined I was allergic to the drug, switched me to P.T.U. and the queasiness and fever stopped. The P.T.U. had some lovely (ahem) side effects of its own, but atleast I didn’t feeldeathly ill.Hey I hope you get better– Ariel